Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does low hematocrit cause mentrual bleeding ?

I just want to ask about low hemoglobin and low hematocrit , does it cause mentrual bleeding? Does taking FOLIC ACID can increase hemoglobin and hematocrit in one week? I am 25 years old, 120 lbs. When i have my menstruation i really bleed, so i took Ibuprofen, does it affect if i am going to have a CBC test after taking that Ibuprofen while i have my menstruation?
Asked On : Wed, 13 Apr 2011
Answers:  2 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
OBGYN 's  Response
5 less than normal or it is 5 ? Tell me the exact Hb level , take iron tablets and lot of green vegetables , salads , jaggery and fruits, avoid junk food.
Answered: Thu, 14 Apr 2011
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
You have not mentioned your HB level , heavy flow can cause low Hb and the vicious circle goes on , merely taking folic acid will not raise Hb level , you have to take iron if it is below 9 Gm%.it is better to take antiprostaglandins for pain relief.Ibuprofen is not going to affect CBC.
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor